# SDR 2022FA0000325

- Difficulty date: June 12, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N725HS
- Make and model: Cessna 525B
- Aircraft serial: 47
- Aircraft time: 2,781 hours, 1,915 cycles
- Engine: Wilint FJ443A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Part number: 991240913
- Part serial: 2265
- Condition: Defective
- Location: Aft Cabin
- Component: Pressurization
- Component part number: 991240921
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT FROM 45,000', CABIN PRESSURE STARTED TO RISE. WE COMMENCED AN EMERGENCY DESCENT TO 11,000'. CABIN ALTITUDE NEVER REACHED 14,500, SO THE O2 MASKS NEVER DROPPED. THE PRESSURIZATION CONTROLLER NEVER COMPLETELY FAILED, BUT WAS NOT ABLE TO CAPTURE THE CABIN FOR THE DURATION OF THE FLIGHT.
